Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: On homogenized equations of filtration in two domains with common boundary
Authors: Meirmanov, A. M.
Galtseva, O. A.
Gritsenko, S. A.
Keywords: mathematical analysis
heterogeneous media
periodic structure
Lam'e equations
Stokes equations
two-scale convergence
Issue Date: 2019
Citation: Meirmanov, A. M. On homogenized equations of filtration in two domains with common boundary / A.M. Meirmanov, O.A. Galtseva, S.A. Gritsenko // Izvestiya: Mathematics. - 2019. - Vol.83, N2.-P. 330-360. - Doi: - Refer.: p. 358-360.
Abstract: We consider an initial-boundary value problem describing the process of filtration of a weakly viscous fluid in two distinct porous media with common boundary. We prove, at the microscopic level, the existence and uniqueness of a generalized solution of the problem on the joint motion of two incompressible elastic porous (poroelastic) bodies with distinct Lam’e constants and different microstructures, and of a viscous incompressible porous fluid
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Meirmanov_On_homogenized.pdf496.81 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.